advertisement
Question
Posted by: Janine | 2019/05/07

I am a pregnant, not sure if this is a miscarriage or menstrual cycle

Hi, I have been off the contraceptive pill for 3 months. My previous 3 period cycles were the same as when I was on the pill. This month my period was 4 days late and in this time I experienced bloatiness. At the end of the 4th day it seemed I might be experiencing implantation bleeding followed by cramping. I thought I may be pregnant but on the end of the 5th day it seemed my period arrived which still continued on day 6. Other current symptoms include mild headache, a bit of nausea (I am usually also nauseous due to stress), very aware of my breasts. I am very confused what to do next as my period was always on time. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/05/15

As you had an unusual period, I would suggest that you do a pregnancy test, though this is unlikely. It may be that the Pill is now out of your system and your body is readjusting. I would suggest that you wait and see what happens next month.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement